New binomial double sums with products op fibonacci and lucas numbers

Kiliç E., Taşdemi˙r F.

Utilitas Mathematica, vol.112, pp.187-196, 2019 (Journal Indexed in SCI Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 112
  • Publication Date: 2019
  • Title of Journal : Utilitas Mathematica
  • Page Numbers: pp.187-196


© 2019 Utilitas Mathematica Publishing Inc.. All rights reserved.In this paper, we consider and compute various interesting families of binomial double sums including products of the Fibonacci and Lucas numbers. These sums have nice representations in terms of again the Fibonacci and Lucas numbers.